Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

186 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What could be the reason of frequent muscle spasm and elevated bilirubin levels?

I am having slight crawling sensation on my left temple at times for the past year. It happens every couple hours and goes away. It’s not painful and when I’m busy I don’t notice it. I’m also having frequent muscle spasms throughout my body about once an hour and they mostly effect my legs and arms and occasionally other muscles. I was worried about temporal arthritis but I’m only 21. I’m going back to my doctor in 2 days. I had an mri done of my abdomen because through blood tests it was found that I have elevated bilirubin (Gilbert’s syndrome). What should I be looking for?
Wed, 5 Sep 2018
Report Abuse
General & Family Physician 's  Response
Hi,

The muscle spasm are not related to bilirubin and it may be due to something else.

As a first line management, you can take analgesics like Acetaminophen or Diclofenac for pain relief.

If symptoms persist, then better to consult an orthopedician and get evaluated.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Dear Sir, I got my bilirubin level a bit high (2.0 mg/dl) in blood report what could be the reason sir, It will affect me a lot getting passed for abroad medical tests. thus I need to bring it back to a normal level. I am a total non alcoholic vegetarian person and not having too much oil in meal too. My height id 5 feet 5 inch & weight is also 65 Kgs. Please help me soon as my VISA may expire in a month time. Presently Doctor has suggest me Tab- Reheptin - once a day & 2 tabs of Udiliv 300.

doctor1 MD

Good morning....I have been diagnosed with high bilirubin levels, I have a whole body itch, bumps that started out as 1 on the testicle then spread from the testicles to the penis, then the bottom, legs, chest and back. Can these bumps and persistent itching be connected to the high bilirubin level? Thank you

doctor1 MD

I had a colonoscopy today for a pain that I have had for over 30 years. Nothing was found, however the reason for the colonoscopy was my bilirubin was a 205, not a .2. I am guessing I would need to see a general surgeon next to see if he can tell me what s going on? Lorena